MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC SAFETY INFUSION SET 22G X 0.75CM; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC SAFETY INFUSION SET 22G X 0.75CM; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Codes Failure to Infuse (2340); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.
 
Event or Problem Description
It was reported when unpacking the implanted port needles, one case had the introducer needle wobbling and not in the slot.The customer replaced the needle with a new one.No other information was provided.
 
Event or Problem Description
It was reported, when unpacking the implanted port needles, one case could not be primed with fluid.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of unable to infuse into the infusion set is confirmed and was determined to be use-related.One 22 ga x 0.75 in powerloc infusion set was returned for evaluation.An initial visual observation showed use residues throughout the returned infusion set.A functional test of attempting to infuse water into the powerloc infusion set using a 12 ml syringe revealed the device to be fully occluded.A microscopic observation revealed the distal needle tip to be barbed.A foreign substance was observed at the distal end of the needle shaft appearing to be use residues causing a full occlusion at the distal end of the needle shaft.Observations of the returned powerloc infusion set revealed no potential damage/defect related to the manufacture of the product.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERLOC SAFETY INFUSION SET 22G X 0.75CM
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20734027
Report Number3006260740-2024-06542
Device Sequence Number12860880
Product Code FPA
UDI-Device Identifier00801741048364
UDI-Public(01)00801741048364(11)220622(17)250308(10)ASFWF906
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2025
Device Model NumberN/A
Device Catalogue Number8652234
Device Lot NumberASFWF906
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown